File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On Opial-type inequalities with higher order partial derivatives

TitleOn Opial-type inequalities with higher order partial derivatives
Authors
KeywordsCauchy-Schwarz Inequality
Hölder's Inequality
Opial's Integral Inequality
Issue Date2012
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/aml
Citation
Applied Mathematics Letters, 2012, v. 25 n. 12, p. 2156-2161 How to Cite?
AbstractIn the present paper we establish some new Opial-type inequalities involving higher order partial derivatives. Our results in special cases yield some of the recent results on Opial's inequality and provide new estimates on inequalities of this type. As an application, we prove the uniqueness of the solution of the initial value problem involving higher order partial differential equations. © 2012 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156288
ISSN
2015 Impact Factor: 1.659
2015 SCImago Journal Rankings: 1.141
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorZhao, CJen_US
dc.contributor.authorCheung, WSen_US
dc.date.accessioned2012-08-08T08:41:11Z-
dc.date.available2012-08-08T08:41:11Z-
dc.date.issued2012en_US
dc.identifier.citationApplied Mathematics Letters, 2012, v. 25 n. 12, p. 2156-2161en_US
dc.identifier.issn0893-9659en_US
dc.identifier.urihttp://hdl.handle.net/10722/156288-
dc.description.abstractIn the present paper we establish some new Opial-type inequalities involving higher order partial derivatives. Our results in special cases yield some of the recent results on Opial's inequality and provide new estimates on inequalities of this type. As an application, we prove the uniqueness of the solution of the initial value problem involving higher order partial differential equations. © 2012 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/amlen_US
dc.relation.ispartofApplied Mathematics Lettersen_US
dc.subjectCauchy-Schwarz Inequalityen_US
dc.subjectHölder's Inequalityen_US
dc.subjectOpial's Integral Inequalityen_US
dc.titleOn Opial-type inequalities with higher order partial derivativesen_US
dc.typeArticleen_US
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_US
dc.identifier.authorityCheung, WS=rp00678en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.aml.2012.05.014en_US
dc.identifier.scopuseid_2-s2.0-84865474309en_US
dc.identifier.hkuros213576-
dc.identifier.isiWOS:000309033200029-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridZhao, CJ=8922884000en_US
dc.identifier.scopusauthoridCheung, WS=7202743118en_US
dc.identifier.citeulike10787825-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats